# SDR AALA990733

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT EMERGENCY EXIT LIGHT INOPERATIVE.  RE-CONNECTED WIRES TO EMERGENCY EXIT LIGHT SYSTEM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
